Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


love life is not well
Sep 30, 2012

Dear Doctor. Since 2007 i have diagnosed HIV and my treatment start in 2007 now i taken Viraday with Calcium. Rather i feel after 2008 my love life day by day low. Now i feel much bad because i don't understand now... ?? only 1 minute i stable there . why ????

Please advised me soon because I'm very depressed now first to HIV and second to Love life... hope sir understand my feeling and give me advised thanks and wait

Response from Dr. McGowan

First, you should be congratulated on taking your Viraday regimen with care and diligence for the last many years. Your HIV treatment has allowed your immune system to stay strong in the setting of keeping HIV levels suppressed in your body. That being said, there are various reasons why your "love life" could be impacted. Have you discussed this matter with your doctor. One reason could be levels of various hormones in the body. Stress and anxiety can also have an impact. Discussing these issues with your doctor would be an important step. Thanks Joe



Previous
std from handjob
Next
Doctor please answer. This is going on too long

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement